欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Peristaltic Transport of Magnetohydrodynamic Carreau Nanofluid with Heat and Mass Transfer inside Asymmetric Channel

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 1-20
       
 
Improving Performance and Enhancing Introductory Statistics Using Projects

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 21-28
       
 
Heru Search Method—Unique in the World that Uses Unprecedented Mathematical Formulas and Replaces the Binary Tree Breaking Various Paradigms Like 0(log<i>n</i>)

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 29-39
       
 
The Approximated Semi-Lagrangian WENO Methods Based on Flux Vector Splitting for Hyperbolic Conservation Laws

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 40-57
       
 
Computational Modeling and Dynamics of the Oil and Water Flow Using the Galerkin Approximation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 58-69
       
 
Numerical Study of One Dimensional Fishers KPP Equation with Finite Difference Schemes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 70-83
       
 
An Efficient Decomposition Method for Solving Bratu’s Boundary Value Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 84-93
       
 
Demystification of Vedic Multiplication Algorithm

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 94-101
       
 
Area inside a Circle: Intuitive and Rigorous Proofs

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 102-108
       
 
An Algorithm to Classify the Asymptotic Set Associated to a Polynomial Mapping

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 1 Page: 109-126